MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT ROI-C 14X17 H5; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MÉDICAL IMPLANT ROI-C 14X17 H5; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that a cage broke while being driven in.The anterior part of the cage was stuck to the implant holder and the rest of the cage was firmly anchored in the patient.The part that was anchored in the patient was explanted without any problems and the a new cage was implanted.The cage was implanted according to surgical procedure.
 
Additional Manufacturer Narrative
Correction: h3 additional information: h6: component codes, type of investigations, findings, and conclusions.Device evaluation visual inspection of the device reveals that the implant was fractured.Dhr review: per dhr review, the part was likely conforming when it left zimmer biomet control.Device use: this device is used for treatment.The reported event is not related to a combination of product lines; therefore a compatibility review is not applicable.Potential cause: the fracture occurs due to the plate applying force on the strut that is on the anterior side of the groove.The force can come from the plate entering hard bone and bending from the resistance, from the cage moving posteriorly after the plate has been partially or totally inserted, or from the first plate not being fully inserted or some other obstruction in the groove.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description

Brand Name
IMPLANT ROI-C 14X17 H5
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
MDR Report Key12042104
Report Number3004788213-2021-00065
Device Sequence Number17143837
Product Code ODP
UDI-Device Identifier03662663016209
UDI-Public(01)03662663016209(17)250301(10)78194
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model NumberN/A
Device Catalogue NumberMC1331P
Device Lot Number78194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1